# SDR QXEA200602962

- Difficulty date: October 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CORROSION INSIDE AND ON SEAT TRACK NR 3 FROM STATION X668.00 TO X661.00.  REPAIRED IAW RD8/4-53-884 AND SRM 51-40-15, 51-42-05.
